MathSciNet Relay Station
MathSciNet bibliographic data
MR2175270 39A11 (39A12)
Sun, Yuan Gong Oscillation and non-oscillation for second-order linear difference equations. Appl. Math. Comput. 170 (2005), no. 2, 1095–1103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement